# SDR COMA0060729

- Difficulty date: September 5, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 6,261 hours, 6,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE CEILING EMERGENCY LIGHT IS INOP.  REPLACED LIGHT BULB.
